# SDR USAA950606

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DCA-BWI - FLT 1178 - THE LT MAIN TIRE BLEW ON TAKEOFF, FLIGHT DIVERTED DUE TO THE GEAR DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LT O/B WHEEL ASSEMBLY (P/N 3910063507.  SPIN CHECKS GOOD.  (W)
